# SDR SWIA200413137

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 6,249 hours, 4,829 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Ww Overheat
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MLG BAY OVERHEAT WILL NOT TEST.  REMOVED AND REPLACED LT AND RT WHEEL BIN WIRING HARNESSES.  OPS CHECKS GOOD.
